MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED (CR) NARROW LEFT SIZE 6; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED (CR) NARROW LEFT SIZE 6; PROSTHESIS, KNEE
Catalog Number 42502006001
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmerbiomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent revision surgery due to femoral loosening two years, four months post implantation.The femoral replaced for cause, bearing as best practice.Tibial was not revised.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, g6, h1, h2, h3, h6, h10, h11.Suggested code (annex g)- mechanical (g04) - femur.Visual examination of the returned product identified signs of use, scratches, dings.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.This complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMUR CEMENTED (CR) NARROW LEFT SIZE 6
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21283928
Report Number3007963827-2025-00037
Device Sequence Number15430916
Product Code JWH
UDI-Device Identifier00889024229891
UDI-Public(01)00889024229891(17)311218(10)65365541
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number42502006001
Device Lot Number65365541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight87 KG